# SDR ABXA9500984

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 49147943
- Condition: Corroded
- Location: Lt Aileron
- Component: Doug, 5910051501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DC-9 AILERON OFF WING INSPECTION, FOUND LEVEL 2 CORROSION ON THE FITTING ASSEMBLY AROUND BUSHING HOLE.  REPLACED FITTING ASSEMBLY IAW DC-9 OVERHAUL MANUAL 27-10-2.
